Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 259–269 (Mi mz8302)  

This article is cited in 3 scientific papers (total in 3 papers)

A method of proof of the uniqueness theorem for evolutionary differential equations

O. G. Smolyanov

M. V. Lomonosov Moscow State University

Full text: PDF file (972 kB)

English version:
Mathematical Notes, 1979, 25:2, 135–140

Bibliographic databases:

UDC: 517.8
Received: 27.09.1977

Citation: O. G. Smolyanov, “A method of proof of the uniqueness theorem for evolutionary differential equations”, Mat. Zametki, 25:2 (1979), 259–269; Math. Notes, 25:2 (1979), 135–140

Citation in format AMSBIB
\Bibitem{Smo79}
\by O.~G.~Smolyanov
\paper A~method of proof of the uniqueness theorem for evolutionary differential equations
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 259--269
\mathnet{http://mi.mathnet.ru/mz8302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526835}
\zmath{https://zbmath.org/?q=an:0449.34003}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 135--140
\crossref{https://doi.org/10.1007/BF01142724}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000022}


Linking options:
  • http://mi.mathnet.ru/eng/mz8302
  • http://mi.mathnet.ru/eng/mz/v25/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Lobanov, O. G. Smolyanov, “Ordinary differential equations in locally convex spaces”, Russian Math. Surveys, 49:3 (1994), 97–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. O. G. Smolyanov, M. O. Smolyanova, “Transformations of Feynman integral under some nonlinear transformations of the phase space”, Theoret. and Math. Phys., 100:1 (1994), 803–810  mathnet  crossref  mathscinet  zmath  isi
    3. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021